# SDR 05FDEA01413

- Difficulty date: May 24, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, AT STA 1099 FLOORBEAM FOUND DEFORM AS MARKED.  REMOVED AS PER SRM 51-31-01 VOL II.  NEW FLOORBEAM INSTALLED AS PER DWG AFA 0039 AND AS PER SRM 51-31-01 VOL II. MAJOR REPAIR AS PER GMM 6-2-100.
